# SDR SIMA200432907

- Difficulty date: November 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- Aircraft time: 15,571 hours, 18,794 cycles
- Engine: Ge CT79B
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Part number: QB0443
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED A STRONG DETERGENT SMELL IN THE COCKPIT AND IN THE CABIN.  SMELL FELT STRONGER IN THE COCKPIT.  MAINTENANCE REPORTED A COMPRESSOR WASH HAD BEEN ACCOMPLISHED THE NIGHT BEFORE.  MAINTENANCE REMOVED AND REPLACED THE CABIN AIR FILTERS.  A GROUND RUN WAS COMPLIED WITH AND NO ORDERS DETECTED.  AIRCRAFT WAS RETURNED TO SERVICE.
